# SDR CALA2022021400369

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 141A170629
- Part serial: NA
- Condition: Gouged
- Location: Sta 235.8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF EXTERNAL POWER RECEPTACLE FOUND GOUGES ON FRAME AT STA 235.8 WL181.1 BL55.5. (DOT AP56-065).(REF AAR RFD NR 99927570).
